# SDR CALA9701348

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- Engine: Pwa JT8D9A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 7958591501
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENG POWER LEVER WAS DIFFICULT TO RETARD AFTER TAKEOFF FROM CLE.  THE NR 1 ENG FIRE WARNING ACTIVATED 30 SECONDS AFTER SETTING CLIMB POWER.  THE FIRE WARNING CEASED AFTER ENG POWER WAS REDUCED TO IDLE.  THE A/C WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SUPPLY DUCT TO NR 1 ENG NOSE COWL ANTI-ICE VALVE RUPTURED.  THE ANTI-ICE DUCT WAS REPLACED AND LEAK CHECKS WERE GOOD.  IN ADDITION, THE NR 1 ENG POWER LEVER WAS LUBRICATED.
